Journal of Symbolic Logic 35 (1):138 (1970)

Authors
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2271182
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 64,046
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

The Admissible Rules of ${{Mathsf{BD}_{2}}}$ and ${Mathsf{GSc}}$.Jeroen P. Goudsmit - 2018 - Notre Dame Journal of Formal Logic 59 (3):325-353.

Add more citations

Similar books and articles

Some Superconstructive Propositional Calculi.V. A. Jankov, Sue Walker & Elliott Mendelson - 1970 - Journal of Symbolic Logic 35 (1):138-139.
Paraconsistent Sequential Calculi.V. M. Popov - 1988 - Bulletin of the Section of Logic 17 (3/4):148-153.
Basic Propositional Calculus I.Mohammad Ardeshir & Wim Ruitenburg - 1998 - Mathematical Logic Quarterly 44 (3):317-343.
New Sequent Calculi for Visser's Formal Propositional Logic.Katsumasa Ishii - 2003 - Mathematical Logic Quarterly 49 (5):525.
The Relevant Equivalence Property.Lloyd Humberstone & Robert Meyer - 2007 - Logic Journal of the IGPL 15 (2):165-181.
On Finite-Valued Propositional Logical Calculi.O. Anshakov & S. Rychkov - 1995 - Notre Dame Journal of Formal Logic 36 (4):606-629.

Analytics

Added to PP index
2013-11-03

Total views
22 ( #496,233 of 2,454,490 )

Recent downloads (6 months)
1 ( #449,269 of 2,454,490 )

How can I increase my downloads?

Downloads

My notes